# SDR 20000412AP002

- Difficulty date: February 2, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 1775EA
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM MDW TO MCO, LEADING EDGE AMBER FLAP LIGHT ILLUMINATED WHEN FLAPS ARE AT 2 DEGREES.  VERIFIED SLATS 2, 3, 6, 7 INTRANSIT AT FLT ENGINEERS FLAP/SLAT PANEL.  RETURNED TO MDW WITHOUT FURTHER INCIDENT.  REPLACED LEADING EDGE FLAP AND SLAT CONTROL VALVE IAW 27-81-81, OPS CHECKED GOOD.  (M)
